# SDR USAA041031

- Difficulty date: November 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591111A
- Condition: Damaged
- Location: Lt Aileron
- Part time: 53,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q2 - SPAR, 2 INCHES X 1 INCH AREA, COMPOSITE DAMAGE/ DELAMINATION, LT AILERON, LEADING EDGE SPAR 34 INCH FROM OB END, UPPER FLANGE.  INSTALLED REPAIR PLYS AND EXTRA IAW EA AND SRM.
